# SDR MEX2003564

- Difficulty date: December 26, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED TO GATE, AIRCRAFT WAS STRUCK BY BIRDS, AND THE CAPTAIN REPORTED THAT THE RIGHT ENGINE LIGHT OF 'STRAINER FILTER CLOGGING' CAME ON.  AT GATE, AIRCRAFT WAS VISUALLY INSPECTED FOR DAMAGES IN NLG, SLATS, FLAPS, ENGINES.  STABILIZER AND RADOME, ALL CORRECT.  BOTH NLG BEAM LIGHTS WERE REPLACED IAW MM 33-41-00, THE ENGINE CHIPS DETECTORS AND THE ENGINE PARAMETERS WERE VERIFIED IAW MM 77-00-00, ALL CORRECT.  (M)
